mental-health-icon
3 nootropil tablets taken at same time
My brother has taken 3 nootropil tablets of 800mg at same time is there any problem for him plz answer me as soon as possible plz
1996 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

My dear friend, though Nootropil is not so harmful but overdose may empties stomach so much, no need to worry , if bloody diarrhoea start then you have to visit Physician immediately. If no diarrhoea, no blood in stool, it's ok. No need to go anywhere but be aware in future. Overdose of any drug may be fatal.
Next Steps
Feel free to contact me anytime.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.